# SDR N6WA2017111601

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 23,082 hours, 15,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR CAUTION.  REMOVED AND PERFORMED INSPECTION OF THE RT EMERGENCY OVERWING DOOR FOR DEBRIS AND REINSTALLED IAW AMM 52-70-10. OPS CHECKED GOOD.
